# SDR COZA20181010125

- Difficulty date: October 7, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 45,633 hours, 23,834 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 609891005
- Part serial: 050808564
- Condition: Intermittent
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT CENTER TANK FUEL PUMP LOW PRESSURE ANNUNCIATOR CAME ON BRIEFLY WITH THE FUEL LEVEL IN THE CENTER TANK OVER HALF FULL.  REPLACED THE LEFT CENTER TANK FUEL OVERRIDE PUMP MOTOR IMPELLER.  OPERATIONAL CHECK NORMAL.
